# SDR ASAA2017061421063

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,182 hours, 12,440 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 698220
- Condition: Faulted
- Location: Ram Air Door
- Part time: 58,142 hours, 23,730 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH RECALL, EXTINGUISHES WHEN RESET.  ACFT GROUNDED.   ACCOMPLISHED LT PZTC BITE TEST IAW AMM 21-61-00.   FOUND THE LT INLET ACTUATOR FAULT.  REPLACED LT INLET ACTUATOR IAW AMM 21-51-21, OPS CHECKED GOOD.
